Volume 6, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Dyer–Lashof–Cohen operations in Hochschild cohomology

Victor Tourtchine

Algebraic & Geometric Topology 6 (2006) 875–894

arXiv: math.RA/0504017

Abstract

We give explicit formulae for operations in Hochschild cohomology which are analogous to the operations in the homology of double loop spaces. As a corollary we obtain that any brace algebra in finite characteristic is always a restricted Lie algebra.

Keywords
Hochschild complexes, Deligne's Hochschild cohomology conjecture, operads, Dyer–Lashof–Cohen operations
Mathematical Subject Classification 2000
Primary: 16E40
Secondary: 18D50, 55P48, 55S12
References
Forward citations
Publication
Received: 26 April 2005
Revised: 20 November 2005
Accepted: 5 April 2006
Published: 24 July 2006
Authors
Victor Tourtchine
Institut de Mathématique Pure et Appliquée
Université Catholique de Louvain
Chemin du Cyclotron 2
B-1348 Louvain-la-Neuve
Belgium
Independent University of Moscow
119002, Bolshoy Vlasyevskiy Pereulok 11
Moscow
Russia